# SDR ZZDA2010389

- Difficulty date: August 30, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED COWL APRON HINGE CUTOUT, CRACKED.  ACCOMPLISHED HINGE CUTOUT DOUBLER AND FILLER REPAIR PER B717 SRM 54-50-02 FIG 203 REP 1.
